# SDR DHL2004741007

- Difficulty date: June 2, 2004
- Submitted: June 4, 2004
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT ABOVE COCKPIT DOOR WON'T ILLUMINATE WITH LIGHT SWITCH ON THE PILOTS OVERHEAD PANEL TO ON.  HOWEVER, POSITION THE SWITCH ON THE LIGHT ASSEMBLY TO ON AND LIGHT WORKS.  REPLACED LIGHT ASSEMBLY AND TESTED GOOD PER M/M 33-50-00 PAGE 501.
